m+Medelevator.RU
← Поиск публикаций
Nephrologie · 2002

[Chronic interstitial nephritis induced by 5-aminosalicylic acid: a new case report].

Аннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Laboudi A, Makdassi R, Cordonnier C, Fournier A, Choukroun G

Аннотация

5-aminosalicylic acid (5-ASA) used for the treatment of inflammatory bowel disease is known to induce chronic interstitial nephritis (CIN). However, the frequency of occurrence and the spectrum of severity of 5-ASA-induced CIN are not known. In this paper, we report a new case of CIN induced by 5-ASA in a patient treated for about 7 years for a Crohn disease. After that 5-ASA was discontinued and prednisone therapy started, renal function improved partially. About 30 observations of CIN induced by the use of 5-ASA in patients treated for inflammatory bowel disease have already been published. None were published in patients treated for other diseases such as arthritis rheumatism. The review of the literature suggests that the prognosis is poor and correlates with the duration of treatment, the cumulative dose and the level of renal impairment at diagnostic. We believe that the control of the renal function in patients treated by 5-ASA must be regular and prolonged.

Предметные рубрики MeSH